# SDR HEEA080088

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 7,438 hours
- Engine: Ge CT72A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 6038T53P01
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE YELLOW ELECTRICAL HARNESS PRODUCING MGT FLUCTUATION ON GAUGE IN COCKPIT. TO BE SENT TO VENDOR.
